Functional analysis
1. Approximation of endpoints for multi-valued mappings in metric spaces

K. Ullah; J. Ahmad; N. Muhammad

Volume 09, Issue 02 , Spring 2020, , Pages 129-137

Abstract
  In this paper, under some appropriate conditions, we prove some $\Delta$ and strong convergence theorems of endpoints for multi-valued nonexpansive mappings using modified Agarwal-O'Regan-Sahu iterative process in the general setting of 2-uniformly convex hyperbolic spaces. Our results extend and unify ...  Read More